# SDR DXTA2018090501385

- Difficulty date: September 3, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 10,397 hours, 8,038 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Part number: 38838991
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

COCKPIT ODOR, JET FUEL ODOR COMING FROM OVERHEAD VENTS. NOTICEABLE WITH APU RUNNING ON THE GROUND AND ALSO DURING FLIGHT WITHOUT APU. REMOVED & REPLACED LEAKING APU FUEL MANIFOLD & TEE FLOW DIVIDER IAW M/M 49-30-06. APU OPS & LEAK CHK GOOD.
